# SDR DALA2023121810324

- Difficulty date: December 6, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0111883) PASSENGER COMPARTMENT, AFT WET AREA, CORROSION ON STA 986.5, FROM LBL 47 TO RBL 47. PASSEGER COMPARTMENT, AFT WET AREA ON STA 986.5 FROM LBL 47 TO RBL 47, T-CHORD WAS REPLACED PER B737-800 SRM 51-40-02-0G.
